A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem
Doklady Akademii Nauk, Tome 200 (1971) no. 1, pp. 9-12
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_200_1_a0,
author = {V. I. Arkin and V. L. Levin},
title = {A variational problem with functions of several variables and operator restrictions: {The} maximum principle and existence theorem},
journal = {Doklady Akademii Nauk},
pages = {9--12},
year = {1971},
volume = {200},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a0/}
}
TY - JOUR AU - V. I. Arkin AU - V. L. Levin TI - A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem JO - Doklady Akademii Nauk PY - 1971 SP - 9 EP - 12 VL - 200 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a0/ LA - ru ID - DAN_1971_200_1_a0 ER -
%0 Journal Article %A V. I. Arkin %A V. L. Levin %T A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem %J Doklady Akademii Nauk %D 1971 %P 9-12 %V 200 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a0/ %G ru %F DAN_1971_200_1_a0
V. I. Arkin; V. L. Levin. A variational problem with functions of several variables and operator restrictions: The maximum principle and existence theorem. Doklady Akademii Nauk, Tome 200 (1971) no. 1, pp. 9-12. http://geodesic.mathdoc.fr/item/DAN_1971_200_1_a0/